# SDR JJBA20181207003

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,934 hours, 22,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 8151136
- Condition: Torn
- Location: Nr 2 A/C Pack
- Component: Sleev
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PACK 1 AND 2 VALVE CLOSED MESSAGE IN FLIGHT ALONG WITH PACK 1 OVERHEAT MESSAGE AT 17000' CABIN ATTITUDE AT 10100'. CREW REPORTED THAT THERE WAS NO OVERWEIGHT LANDING. FOUND #2 PACK DUAL TEMP CONTROL VALVE OUTPUT TOP SLEEVE TORN/BLOWN AND FOUND #1 PACK DUAL TEMP CONTROL VALVE TOP SLEEVE LEAKING. R&R SLEEVE. FOUND #1 PACK VALVE SENSE LINE LEAKING. RE SECURE SENSE LINE. PERFORMED OPS CHECK. OPS CHECK AND LEAK CHECK SAT AT THIS TIME. NO OTHER DEFECTS NOTED.
